A Chebyshev pseudo spectral method for solving fractional differential equations

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-03-0044

Keywords:

Caputo derivative, Fractional differential equations, Chebyshev pseudo-spectral method

Abstract

The Chebyshev pseudo-spectral method is generalized for solving fractional differential equations with initial conditions. For this purpose, an appropriate representation of the solution is presented and the Chebyshev pseudo-spectral differentiation matrix of fractional order is derived. Then, by using Chebyshev pseudo-spectral scheme, the problem is reduced to the solution of a system of algebraic equations.

Author Biographies

AllahBakhsh Yazdani Cherati, University of Mazandaran.

Dept. of Mathematics, Faculty of Mathematical Sciences.

Morteza Mohammadnezhad Kiasari, University of Mazandaran.

Dept. of Mathematics, Faculty of Mathematical Sciences.

References

A. H. Bhrawy, “A new spectral algorithm for time-space fractional partial differential equations with subdiffusion and superdiffusion”, Proceedings of the Romanian Academy-Series A., vol. 17, no. 1, 2016. [On line]. Available: https://bit.ly/2zQGmCz

R. Baltensperger and M. R. Trummer, “Spectral differencing with a twist”, SIAM journal on scientific computing, vol. 24, no. 5, pp. 1465–1487, 2003, doi: 10.1137/S1064827501388182

K. Diethelm, The analysis of fractional differential equations: an application-oriented exposition using differential operators of Caputo type. Berlin: Springer, 2010, doi: 10.1007/978-3-642-14574-2

D. Funaro, Polynomial approximation of differential equations. Berlin: Springer, 1992, doi: 10.1007/978-3-540-46783-0

W. Gautschi, Orthogonal polynomials: computation and approximation. New York, NY: Oxford University Press, 2004.

R. Hilfer, Ed., Applications of fractional calculus in physics. Singapore: World Scientific, 2000, doi: 10.1142/3779

J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus”, Communications in nonlinear science and numerical simulation, vol. 16, no. 3, pp. 1140–1153, Mar. 2011, doi: 10.1016/j.cnsns.2010.05.027

F. Mainardi, “Fractional calculus”, in Fractals and fractional calculus in continuum mechanics, A. Carpinteri and F. Mainardi, Eds. Vienna: Springer, 1997, pp. 291–348, doi: 10.1007/978-3-7091-2664-6_7

K. B. Oldham and J. Spanier, The fractional calculus: theory and applications of differentiation and integration to arbitrary order. New York NY: Elsevier, 1974, [On line]. Available: https://bit.ly/2yWQ2Lq.

I. Podlubny, Fractional differential equations. San Diego, CA: Elsevier, 1999. [On line]. Available: https://bit.ly/3gFpe3g

G. Szeg?, Orthogonal polynomials. Providence, RI: American Mathematical Society, 1939, doi: 10.1090/coll/023

B. D. Welfert, “Generation of pseudospectral differentiation matrices I”, SIAM Journal on numerical analysis, vol. 34, no. 4, pp. 1640–1657, 1997, doi: 10.1137/S0036142993295545

Published

2020-06-03

How to Cite

[1]
A. Yazdani Cherati and M. M. Kiasari, “A Chebyshev pseudo spectral method for solving fractional differential equations”, Proyecciones (Antofagasta, On line), vol. 39, no. 3, pp. 711-720, Jun. 2020.

Issue

Section

Artículos

Most read articles by the same author(s)